# SDR 07FDEA03363

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72261
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DOOR  FOUND DEEP INTERGRANULAR CORROSION ON TOP OF LOWER DOOR JAMB, UNDER SPOOL FITTING NR 6.  ACCOMPLISHED EA NR 8-5310-111456.
